Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS Pittsburgh, PA

July 1, 2012Brooke County, Ohio County, West Virginia; Belmont County, Harrison County, Jefferson County, Ohio; Washington County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 1, 2012, 9:06 PM EDT for Brooke County, Ohio County, West Virginia; Belmont County, Harrison County, Jefferson County, Ohio; Washington County, Pennsylvania. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 9:06 PM EDT (01:06 UTC)
Expired
Jul 1, 2012, 9:45 PM EDT
In force
39 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Washington County, PA, Brooke County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 71 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 9:16 PM EDTTSTM WND DMGCadiz, OHTREES DOWN ON ROUTE 250

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 4:32 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2439 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS51 KPBZ 020106
SVRPBZ
OHC013-067-081-PAC125-WVC009-069-020145-
/O.NEW.KPBZ.SV.W.0065.120702T0106Z-120702T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
906 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELMONT COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  OHIO COUNTY IN NORTHERN WEST VIRGINIA...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 945 PM EDT

* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RICHMOND TO FREEPORT...MOVING
  SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  UNIONPORT...          RICHMOND...           FREEPORT...
  CLENDENING...         HOPEDALE...           CADIZ...
  WINTERSVILLE...       PIEDMONT...           STEUBENVILLE...
  NEWELL...             SMITHFIELD...         COLLIERS...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.
I-470 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 17.
I-70 IN OHIO BETWEEN MILE MARKERS 201 AND 225.
I-79 IN PENNSYLVANIA NEAR MILE MARKER 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4024 8134 4048 8064 4045 8060 4040 8062
      4040 8052 4015 8019 4002 8056 4003 8073
      3998 8074 3994 8077 3986 8101 3986 8103
      4010 8123 4017 8122 4017 8130 4022 8134
TIME...MOT...LOC 0106Z 326DEG 32KT 4039 8073 4020 8127

$$
1 follow-up statement
388 
WWUS51 KPBZ 020135
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
935 PM EDT SUN JUL 1 2012

OHC013-067-081-PAC125-WVC009-069-020145-
/O.CON.KPBZ.SV.W.0065.000000T0000Z-120702T0145Z/
BELMONT OH-HARRISON OH-JEFFERSON OH-WASHINGTON PA-OHIO WV-BROOKE WV-
935 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR JEFFERSON...HARRISON AND BELMONT COUNTIES IN EAST CENTRAL OHIO...
AND WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...AND BROOKE AND OHIO
COUNTIES IN NORTHERN WEST VIRGINIA...

AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BETHANY TO BETHESDA...MOVING
SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WINDSOR HEIGHTS...    WEST LIBERTY...       WELLSBURG...
  FRANKLIN...           FOLLANSBEE...         COLLIERS...
  CLEARVIEW...          BETHANY...            AVELLA...
  YORKVILLE...          WINTERSVILLE...       UNIONPORT...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.
I-470 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 17.
I-70 IN OHIO BETWEEN MILE MARKERS 201 AND 225.
I-79 IN PENNSYLVANIA NEAR MILE MARKER 33.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4024 8134 4048 8064 4045 8060 4040 8062
      4040 8052 4015 8019 4002 8056 4003 8073
      3998 8074 3994 8077 3986 8101 3986 8103
      4010 8123 4017 8122 4017 8130 4022 8134
TIME...MOT...LOC 0134Z 326DEG 32KT 4018 8055 3999 8109

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:35 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 1, 7:35 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
735 PM EDT SUN JUL 1 2012

.SYNOPSIS...
EXPECT LITTLE RELIEF FROM WARM AND HUMID WEATHER OVER THE NEXT
SEVERAL DAYS. A SERIES OF UPPER DISTURBANCES WILL GENERATE
OCCASIONAL THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CURRENTLY WATCHING TWO THUNDERSTORM COMPLEXES. ONE IS MOVING
ACROSS FAR W OHIO, THE OTHER INTO NW OHIO. BOTH ARE FIRING IN THE
VICINITY OF A BROAD SW WHICH WILL CONTINUE TO MOVE EASTWARD INTO
THE EVENING, BUT WILL WEAKEN. LOOKING AT THE CURRENT MESOANALYSIS,
THERE IS MODERATE SHEER ACROSS THE ENTIRE REGION, HOWEVER THE VERY
UNSTABLE AIR REMAINS ACROSS THE FAR SOUTH, IN THE WATCH AREA AND
FURTHER SOUTH INTO WV. THERE REMAINS A GOOD DEAL OF ENERGY
AVAILABLE ACROSS THE REST OF THE AREA, WHICH WILL HELP TO SUSTAIN
THE NORTHERN COMPLEX.

CURRENT RADAR TRENDS ARE SHOWING THE COMPLEX TO OUR DUE WEST
BEGINNING TO SHIFT TO THE DUE SOUTH, WHILE THE COMPLEX TO THE NW,
IS GAINING STRENGTH AND STAYING ON A PATH THAT WILL BRING IT
INTO NORTHERN PORTIONS OF THE WESTERN CWA AROUND 00Z. CURRENT
MODEL DATA IS SHOWING AN AREA OF MID-LEVEL FRONTOGENESIS, WITH A
WEAK THERMAL TROUGH, WHICH WOULD INDICATE THAT THE NORTHERN
COMPLEX WILL TRACK FROM CLOSE TO CLE TO PIT TOWARD JST DURING THE
EVENING HOURS. CURRENTLY NOT SURE IF THE AREA CAN HOLD ITS SEVERE
FEATURES IT WILL BE ENCOUNTERING A SOMEWHAT MORE STABLE
ATMOSPHERE. ADDITIONALLY, THERE IS CLOUD COVER AHEAD OF THE AREA
THAT IS EXTENDING INTO NORTHERN PA. USING MODEL DATA TO DELINEATE
THE TIMING, IT WILL MOVE THROUGH QUICKLY CLEARING THE AREA BY
AROUND MIDNIGHT.

NOW BEGINNING TO THINK THAT THE FOCUS FOR THIS EVENING SHOULD
SHIFT TO THE NORTHERN AREA.

ONCE THE STORMS CLEAR, CONDITIONS WILL QUIET DOWN FOR THE REMAINDER
OF THE NIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
PERSISTENCE GOING INTO THE EARLY PART OF THE WEEK SEEMS TO BE THE
KEY AS LARGE SCALE MODELS AND MESOSCALE MODELS CONTINUE TO VARY ON
THE TIMING OF SHORT WAVES AND FRONTAL PLACEMENT. THE BETTER
CONSENSUS SEEMS TO COME IN BY TUESDAY AFTERNOON AS THE FRONTAL
BOUNDARY STARTS TO LIFT NORTHWARD. STRONGER INSTABILITY ON ALL
MODELS...MORE LOW LEVEL WARM ADVECTION...AND BETTER MIXING SHOULD
ALLOW THINGS TO BECOME MORE UNSTABLE AND HOTTER BY TUESDAY
AFTERNOON. FORECAST POPS WERE ADJUSTED UPWARD...AS WERE
TEMPERATURES A BIT.

AFTER TUESDAY...CONSENSUS SEEMS TO BUILD TOWARD RIDGING BECOMING
THE DOMINANT FEATURE IN OUR WEATHER. AS A RESULT...POPS SHOULD
GRADUALLY START TO WANDER DOWNWARD...WHILE TEMPERATURES START TO
CREEP UPWARD. THIS WILL LIKELY TAKE ONE DAY BEYOND TUESDAY'S
WEATHER TO BECOME REALITY AS LOW LEVEL NORTHERLY FLOW ON THE FRONT
SIDE OF THE RIDGE ON WEDNESDAY COMBINED WITH WEAKER MIXING WILL
PROBABLY KEEP TEMPERATURES SUBDUED SLIGHTLY ON WEDNESDAY. FRIES

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
STRONG UPPER RIDGE IS PROGGED TO HOLD OVER THE CENTRAL HIGH PLAINS
THROUGH LATE IN THE WEEK...THEN SHIFT EASTWARD A BIT AS THE WEEKEND
APPROACHES. TIMING OF PRECIPITATION EPISODES WILL REMAIN DIFFICULT
AS SEVERAL SHORT WAVES RIDE OVER THE TOP OF THE RIDGE. FORECAST POPS
ARE GENERALLY IN CHANCE CATEGORY DURING PEAK HEATING...AND ISOLATED
AT NIGHT.

TEMPERATURES SHOULD STAY AROUND 10 DEGREES ABOVE NORMAL THROUGH THE
EXTENDED PERIOD.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/... SFC FRONTAL SYSTEM
REMAINS STRETCHED ACROSS MID-ATLANTIC REGION. SHORT WAVE IN THE
UPPER ATMOSPHERE WILL TRIGGER SCATTERED THUNDERSTORMS AND SHOWERS
THIS EVENING AND MONDAY AFTERNOON. SCATTERED SHOWER AND STORMS
WILL MOVE SOUTHEAST OF FORECAST AREA BY 05Z-06Z. VISIBILITIES 2-4
IN BR BY EARLY MORNING THOSE TERMINALS RECEIVING RAIN. HOT AND
HUMID WITH LATE AFTERNOON OR EVENING SHOWERS AND STORMS AGAIN ON
MONDAY. THIS EVENING, WINDS GUSTY IN THUNDERSTORMS, OTHERWISE
BECOMING VARIABLE LESS THAN 5 KTS. WINDS BECOMING NORTHWEST 5 TO
10 KTS ON MONDAY.

OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... RESTRICTIONS ARE
POSSIBLE IN ISOLATED TO SCATTERED PRECIPITATION AND LATE NIGHT FOG
THROUGH THE PERIOD.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 1, 3:26 AM EDT, 17 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 AM EDT SUN JUL 1 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-021200-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
326 AM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 8:11 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
811 PM EDT SUN JUL 1 2012

OHZ039>041-049-050-020045-
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
811 PM EDT SUN JUL 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...NORTHEASTERN
HARRISON...NORTHEASTERN TUSCARAWAS...NORTHWESTERN JEFFERSON AND
WESTERN COLUMBIANA COUNTIES...

AT 807 PM EDT...A STRONG THUNDERSTORM WAS LOCATED CARROLLTON...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MALVERN...            EAST ROCHESTER...     DELLROY...
  CARROLLTON...         AUGUSTA...            MECHANICSTOWN...
  KILGORE...            SALINEVILLE...        UNIONPORT...
  RICHMOND...           JEWETT...             HOPEDALE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4065 8140 4066 8138 4066 8125 4072 8124
      4073 8120 4073 8110 4080 8109 4081 8107
      4052 8067 4029 8092
Local storm report, Jul 1, 8:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     BOLIVAR                 40.65N  81.45W
07/01/2012                   TUSCARAWAS         OH   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1200602

RG
Local storm report, Jul 1, 8:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
855 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     STRASBURG               40.59N  81.53W
07/01/2012                   TUSCARAWAS         OH   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1200603

RG
Local storm report, Jul 1, 8:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
859 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     BOLIVAR                 40.65N  81.45W
07/01/2012                   TUSCARAWAS         OH   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ1200602

RG
Local storm report, Jul 1, 9:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     4 NW BOWERSTON          40.47N  81.24W
07/01/2012                   CARROLL            OH   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1200604

RG
Local storm report, Jul 1, 9:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
906 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     5 NE MINERAL CITY       40.65N  81.29W
07/01/2012                   CARROLL            OH   911 CALL CENTER

            TREES DOWN ON ROUTE 524

&&

EVENT NUMBER PBZ1200605

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:20 PM EDTSpecial Weather StatementPBZHancock40 min
Jul 1, 9:43 PM EDTSpecial Weather StatementPBZBrooke, Marion, Marshall, Monongalia, Ohio, Wetzel47 min
Jul 1, 10:25 PM EDTSpecial Weather StatementPBZMarion, Monongalia, Preston, Tucker35 min
Jul 2, 2:24 PM EDTHeat AdvisoryPBZMarion, Marshall, Wetzel6 hr
Jul 2, 3:03 PM EDTHeat AdvisoryPBZMarion, Marshall, Wetzel28 hr
Jul 1, 8:11 PM EDTSpecial Weather StatementPBZCarroll34 min
Jul 1, 8:30 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson, Tuscarawas60 min
Jul 1, 8:44 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas29 min
Jul 1, 9:32 PM EDTSpecial Weather StatementPBZMercer58 min
Jul 1, 10:22 PM EDTSpecial Weather StatementPBZButler38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.